Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On intersections of compacta in Euclidean space


Author: A. N. Dranishnikov
Journal: Proc. Amer. Math. Soc. 112 (1991), 267-275
MSC: Primary 54C25; Secondary 54F45, 55M10
MathSciNet review: 1042264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbf{X}}$ be a codimension-three tame compactum in Euclidean space $ {{\mathbf{E}}^n}$. If $ \operatorname{dim} {\mathbf{X}} \times {\mathbf{Y}} < n$, then every map $ f:{\mathbf{Y}} \to {{\mathbf{E}}^n}$ can be approximated by map $ g$ with $ {\mathbf{X}} \cap \operatorname{Im} g = \emptyset $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C25, 54F45, 55M10

Retrieve articles in all journals with MSC: 54C25, 54F45, 55M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1042264-4
PII: S 0002-9939(1991)1042264-4
Keywords: Compactum, cohomological dimension, unstable intersection
Article copyright: © Copyright 1991 American Mathematical Society